# SDR 08FDEA01390

- Difficulty date: April 13, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 77,489 hours, 13,306 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

90 MINUTES INTO FLIGHT RECEIVED LATER FUEL IMBALANCE WITH FUEL CONTROLLER IN AUTO.  RAN QRH AUTO CONTROLLER RESOLVED IMBALANCE OF TNK 14000 LBS  HEAVY.  APPROXIMATELY 10 MINUTES LATER FP/R FUEL LOG INDICATED A CHANGE OF   2000 LBS UNACCOUNTED FOR AND INCREASING OVER TIME.  THEN RECEIVED LVL 2 ALERT: FUEL OFF SCHEDULE.  RAN QRH AND PUT FUEL SYS CONTROLLER IN MANUAL.  OVER NEXT 20 MINUTES EFOB AT DESTINATION CONTINUED TO DECREASE AND T/O FUEL MINUS USED CONTINUED TO INCREASE.  REMOVED AND REPLACED NR 1 INBOARD AND OUTBOARD MJP IAW MM-28-41-40-4,  LEAK CHECK GOOD. OPS TEST CHECKED GOOD IAW MM 28-41-00-5.
